PolyU IR
 

PolyU Institutional Repository >
Electronic and Information Engineering >
EIE Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1445

Title: Stable and robust fuzzy control for uncertain nonlinear systems
Authors: Lam, H. K.
Leung, Frank H. F.
Tam, Peter K. S.
Subjects: Fuzzy control
Nonlinear system robustness
Parameter uncertainty
Stability
Issue Date: Nov-2000
Publisher: IEEE
Citation: IEEE transactions on systems, man, and cybernetics. Part A, Systems and humans, Nov. 2000, v. 30, no. 6, p. 825-840.
Abstract: This paper presents the stability and robustness analysis for multivariable fuzzy control systems subject to parameter uncertainties based on a single-grid-point (SGP) approach. To perform the analysis, we represent a multivariable nonlinear system using a TS-fuzzy plant model. Three design approaches of fuzzy controllers are introduced to close the feedback loop. By estimating the matrix measures of the system parameters and parameter uncertainties, stability and robustness conditions for different cases are derived. Application examples will be given to show the design procedures and the merits of the proposed fuzzy controller.
Rights: © 2000 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1445
ISSN: 1083–4427
Appears in Collections:EIE Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
Uncertain nonlinear systems_00.pdf438.46 kBAdobe PDFView/Open



Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.

 

© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback